# SDR 070064

- Difficulty date: March 11, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Part serial: 14488
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE OVERNIGHT SERVICE CHECK INSPECTION LAS VEGAS MAINTENANCE REPORTED THAT THE CEILING EMERGENCY EXIT SIGNS AT THE OVERWING EXIT HATCHES WOULD NOT TEST.  LAS VEGAS MAINTENANCE REPORT THE REMOVAL AND REPLACEMENT OF THE APPROPRIATE EMERGENCY LIGHT POWER SUPPLY UNIT.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-53-00.  THE AIRPLANE HAS RETURNED TO SERVICE.
